# SDR UHLA2010051200052

- Difficulty date: May 12, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 11,623 hours, 7,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM GUSSET AT FR 90.  REMOVED AND REPLACED LT SEAT TRACK BEAM GUSSET AT FR 90 IAW EMB 170 SRM 51-41-02.
